Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (4318 KB) | Table of Contents | PRIMS summary
Volume 19, Issue 3, 1983, pp. 943–1001
DOI: 10.2977/prims/1195182017

Solitons and Infinite Dimensional Lie Algebras

Michio Jimbo[1] and Tetsuji Miwa[2]

(1) Department of Mathematics, Rikkyo University, 171-8501, TOKYO, JAPAN
(2) Department of Mathematics, Kyoto University, 606-8502, KYOTO, JAPAN

No abstract available for this article.

No keywords available for this article.

Jimbo M, Miwa T. Solitons and Infinite Dimensional Lie Algebras. Publ. Res. Inst. Math. Sci. 19 (1983), 943-1001. doi: 10.2977/prims/1195182017